Stable strong and total parametrized dualities for dc optimization problems in locally convex spaces

G. Li, Xiaoqi Yang, Y. Zhou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

By using properties of dualizing parametrization functions, Lagrangian functions and the epigraph technique, some sufficient and necessary conditions of the stable strong duality and strong total duality for a class of DC optimization problems are established.
Original languageEnglish
Pages (from-to)671-687
Number of pages17
JournalJournal of Industrial and Management Optimization
Volume9
Issue number3
DOIs
Publication statusPublished - 2013

Keywords

  • Conjugate functions
  • Epigraph
  • DC programming

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Applied Mathematics
  • Control and Optimization

Cite this